Routing in Wireless Networks With Interferences

Chlebus, Bogdan S, Cholvi, Vicent, Garncarek, Pawel, Jurdzinski, Tomasz and Kowalski, Dariusz R ORCID: 0000-0002-1316-7788
(2017) Routing in Wireless Networks With Interferences. IEEE COMMUNICATIONS LETTERS, 21 (9). 2105 - 2108.

[img] Text
stability-interferences-final.pdf - Accepted Version

Download (298kB)
Item Type: Article
Uncontrolled Keywords: Terms-Wireless network, routing, adversarial queuing, interference, queue size, packet latency
Depositing User: Symplectic Admin
Date Deposited: 11 Dec 2017 08:51
Last Modified: 28 May 2021 00:10
DOI: 10.1109/LCOMM.2017.2716348
Related URLs: